Uniqueness of an Orthogonal 2-Handle Pair on a Surface-Link

Authors

  • Akio Kawauchi Osaka Central Advanced Mathematical Institute, Osaka Metropolitan University Sugimoto, Sumiyoshi-ku, Osaka 558-8585, Japan https://orcid.org/0000-0002-3342-4622

DOI:

https://doi.org/10.37256/cm.4220232321

Keywords:

surface-link, orthogonal 2-handle pair

Abstract

The proof of uniqueness of an orthogonal 2-handle pair on a surface-link is given from the viewpoint of a normal form of 2-handle core disks. A version to an immersed orthogonal 2-handle pair on a surface-link is also observed.

Downloads

Published

2023-03-30

How to Cite

1.
Kawauchi A. Uniqueness of an Orthogonal 2-Handle Pair on a Surface-Link. Contemp. Math. [Internet]. 2023 Mar. 30 [cited 2024 Jun. 17];4(2):182-8. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2321